Alert archive / Indiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 37, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jul 13, 2016, 7:53 PM EDT for Pulaski County, White County, Indiana. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2016, 7:53 PM EDT (23:53 UTC)
- Expired
- Jul 13, 2016, 8:45 PM EDT
- In force
- 52 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Pulaski County, IN, White County, IN
The radar
The Northern Indiana radar (KIWX), 116 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 7:15 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.9 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1355 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1044 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
056
WUUS53 KIWX 132353
SVRIWX
INC131-181-140045-
/O.NEW.KIWX.SV.W.0037.160713T2353Z-160714T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
753 PM EDT WED JUL 13 2016
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN PULASKI COUNTY IN INDIANA...
WHITE COUNTY IN INDIANA...
* UNTIL 845 PM EDT/745 PM CDT/
* AT 752 PM EDT /652 PM CDT/...SEVERE THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR KENTLAND TO FOWLER TO NEAR
OTTERBEIN...MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MONTICELLO...MONON...BROOKSTON...WOLCOTT...FRANCESVILLE...
REYNOLDS...CHALMERS...BURNETTSVILLE...BELL CENTER...IDAVILLE...
INDIANA BEACH...SITKA...HEADLEE...LEE...CEDAR POINT...GOLDEN
HILL...LAKESIDE IN PULASKI COUNTY...NORWAY...BADGER GROVE AND
SMITHSON.
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 185 AND 198.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4084 8710 4084 8699 4091 8699 4091 8693
4101 8693 4090 8659 4075 8658 4073 8660
4074 8675 4073 8676 4072 8675 4070 8676
4069 8675 4068 8676 4068 8674 4066 8678
4059 8677 4056 8681 4057 8710
TIME...MOT...LOC 2352Z 220DEG 31KT 4082 8750 4060 8732 4047 8705
HAIL...<.75IN
WIND...60MPH
$$
FISHER2 follow-up statements
387
WWUS53 KIWX 140018
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
818 PM EDT WED JUL 13 2016
INC131-181-140045-
/O.CON.KIWX.SV.W.0037.000000T0000Z-160714T0045Z/
PULASKI IN-WHITE IN-
818 PM EDT WED JUL 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM
EDT/745 PM CDT/ FOR SOUTHWESTERN PULASKI AND WHITE COUNTIES...
AT 816 PM EDT /716 PM CDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
A LINE EXTENDING FROM NEAR REMINGTON TO 7 MILES NORTHWEST OF
BROOKSTON TO NEAR DELPHI...MOVING NORTHEAST AT 40 MPH. THUNDERSTORMS
WERE OCCURRING ACROSS ALL OF WHITE COUNTY WITH ADDITIONAL DAMAGING
WIND POTENTIAL FROM ACROSS SOUTHEAST WHITE COUNTY.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MONTICELLO...MONON...BROOKSTON...WOLCOTT...FRANCESVILLE...REYNOLDS...
CHALMERS...BURNETTSVILLE...BELL CENTER...IDAVILLE...INDIANA BEACH...
SITKA...HEADLEE...LEE...CEDAR POINT...GOLDEN HILL...LAKESIDE IN
PULASKI COUNTY...NORWAY...BADGER GROVE AND SMITHSON.
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 185 AND 198.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4084 8710 4084 8699 4091 8698 4091 8693
4101 8693 4090 8659 4075 8658 4073 8660
4074 8675 4073 8676 4072 8675 4070 8676
4069 8675 4068 8676 4068 8674 4066 8678
4059 8677 4056 8681 4057 8710
TIME...MOT...LOC 0016Z 235DEG 35KT 4077 8711 4068 8694 4055 8674
HAIL...<.75IN
WIND...60MPH
$$
FISHER895
WWUS53 KIWX 140036
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
836 PM EDT WED JUL 13 2016
INC131-181-140046-
/O.EXP.KIWX.SV.W.0037.000000T0000Z-160714T0045Z/
PULASKI IN-WHITE IN-
836 PM EDT WED JUL 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PULASKI AND WHITE
COUNTIES WILL EXPIRE AT 845 PM EDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM
EDT/MIDNIGHT CDT/ FOR INDIANA.
LAT...LON 4084 8710 4084 8699 4091 8698 4091 8693
4101 8693 4090 8659 4075 8658 4073 8660
4074 8675 4073 8676 4072 8675 4070 8676
4069 8675 4068 8676 4068 8674 4066 8678
4059 8677 4056 8681 4057 8710
TIME...MOT...LOC 0034Z 220DEG 31KT 4077 8711 4068 8694 4055 8674
$$
FISHERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 7:42 PM EDT, 11 minutes earlier.
Area forecast discussion, Jul 13, 7:42 PM EDT, 11 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 742 PM EDT WED JUL 13 2016 .SYNOPSIS... Issued at 739 PM EDT Wed Jul 13 2016 Showers and thunderstorms will continue across the area this evening. Some of these storms could be severe, with damaging winds and heavy rainfall. A cold front will move through the area Thursday, continuing the chance of storms. High pressure will move across the area Friday and Saturday providing fair weather with temperatures a bit below normal. As the high moves east Sunday, warmer and more humid air along with a chance of thunderstorms will return to the area and continue into early next week. && .SHORT TERM...(This Afternoon through Thursday) Issued at 300 PM EDT Wed Jul 13 2016 Weak MCV remnants into nw IN as of 18z is expected to spark isolated to scattered convection into areas mainly along/east of US 31 late this afternoon. Moderate boundary layer destabilization given slight cooling aloft over a warm/moist near sfc layer more than adequate for development, but rather paltry warm sector wind field and weak forcing (capping concerns) does bring coverage/probability into question...hence the 30-50 percent type PoPs. The main threats for the remainder of the afternoon will be lightning and isolated wind gusts > 50 mph. Another/stronger convectively aided shortwave over IA/northern MO will continue to progress east and provide the next opportunity for more widespread convection this evening into the early overnight (01- 06z). Stronger wind fields and forcing on leading edge of synoptic scale height falls should allow upscale growth of MCS over eastern IA/MO into IL early this evening. What happens east from here remains of low confidence given outrun from slightly better upper support (shear/buoyancy balance offset) and potential for stronger bowing segment to focus more along leftover instability gradient/outflow through central IL/IN. This gradient/outflow will be the key as it attempts to mix north late this afternoon/evening possibly bringing the severe threat north into our area (best chances south of the US 30 corridor in Indiana). Any bowing segment would present a wind damage threat and potentially a brief spinup tornado. Stay tuned for updates this evening. Mainly dry conditions are then expected in wake of composite outflow later tonight/Thursday morning. The main cold front will translate southeast through the local area Thursday afternoon as mid-level trough works east through the Great Lakes region. Will finally have the deep background flow/shear necessary for better organization tomorrow...yet weak frontal convergence/deep layer ascent and southward exit of deeper moisture tied to tonight's composite outflow/pre-frontal trough should limit the severe threat/coverage...although low chances warranted mainly along/southeast of US-24. Temperatures will likely overachieve somewhat tomorrow given deep mixing and lowering dewpoints under a mostly/partly sunny sky. && .LONG TERM...(Thursday Night through Wednesday) Issued at 300 PM EDT Wed Jul 13 2016 Friday into Saturday will be characterized by much cooler/less humid conditions as fresh canadian airmass builds in post-frontal. Passage of a weak secondary trough on Friday is allowing some model guidance print out some light QPF. Opted to retain silent 10 PoP given dry airmass and weak forcing along this secondary feature. Sfc high pressure then builds in Friday night through Saturday night as subsidence/height rises in flat flow. An upper level ridge (595-600 dm at 500 mb) and associated dome of extreme heat will build/expand across the central US later Sunday through next week. Theta-e ridge/frontal boundary on the northeast fringe of this feature will likely be positioned in the vicinity late Sunday through the middle of next resulting in chances for showers/storms in ring of fire type pattern. Heat/humidity levels will also gradually increase, especially by late next week/weekend (just beyond this forecast period) as upper ridge becomes better established into the Ohio Valley and western Great Lakes. && .AVIATION...(For the 00Z TAFS through 00Z Thursday Evening) Issued at 738 PM EDT Wed Jul 13 2016 Ongoing convection upstream of the terminals is main concern for this forecast. Ongoing showers/thunderstorms near terminals at forecast issuance time are ending, however a line of storms upstream should hold together, moving into KSBN around 01Z and KFWA around 02Z. Storms should clear the area around 06Z. Will ammend as needed based on radar and obs trends. Some MVFR conditions possible in the wake of these storms at KFWA, and refined timing from previous forecast.&& .IWX Watches/Warnings/Advisories... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...NG SHORT TERM...Steinwedel LONG TERM...Steinwedel AVIATION...NG Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jul 13, 4:11 AM EDT, 15 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 411 AM EDT WED JUL 13 2016 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-141000- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE... LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE... LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON... BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH... BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE... SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY... FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON... LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH... NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY... MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR... ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE... DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS... WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE... JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD... SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON... DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA... LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT... OHIO CITY...LIMA...SPENCERVILLE 411 AM EDT WED JUL 13 2016 /311 AM CDT WED JUL 13 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS. ISOLATED SEVERE STORMS WITH DAMAGING WINDS AND HAIL ARE POSSIBLE THIS AFTERNOON AND THIS EVENING. ALSO, THE HEAT INDEX WILL BE IN THE 90S THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY. ISOLATED STRONG STORMS ARE POSSIBLE OVER NORTHWEST OHIO THURSDAY AFTERNOON. THERE IS A SMALL CHANCE OF THUNDERSTORMS SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-141000- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 411 AM EDT WED JUL 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS. ISOLATED STORMS WITH WINDS GREATER THAN 40 KNOTS AND HAIL ARE POSSIBLE THIS AFTERNOON AND THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THURSDAY MORNING. THERE IS A SMALL CHANCE OF THUNDERSTORMS SUNDAY THROUGH TUESDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, Jul 13, 7:13 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
713 PM EDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM TSTM WND DMG DECATUR 40.83N 84.93W
07/13/2016 ADAMS IN EMERGENCY MNGR
LARGE LIMBS DOWNED. STRUCTURAL DAMAGE ON
SIDING OFF A HOME. WINDS ESTIMATED AT 55-60
MPH. .
&&
MCDLocal storm report, Jul 13, 7:14 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
714 PM EDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND GST OTTAWA 41.02N 84.04W
07/13/2016 M55 MPH PUTNAM OH TRAINED SPOTTER
WITH OUTFLOW AHEAD OF THE STORM.
&&
MCDLocal storm report, Jul 13, 7:32 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
732 PM EDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND GST OTTAWA 41.02N 84.04W
07/13/2016 M58 MPH PUTNAM OH TRAINED SPOTTER
SMALL BRANCHES 1-3" IN DIAMETER DOWNED. ALSO
REPORTED DIME SIZED HAIL. .
&&
MCDLocal storm report, Jul 13, 7:36 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
736 PM EDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND DMG 3 NW JEWELL 41.36N 84.33W
07/13/2016 DEFIANCE OH TRAINED SPOTTER
ESTIMATED 55-60 MPH WINDS. 5 LARGE TREES
DOWNED-NO ESTIMATE ON SIZE/HEALTH. TREE
BRANCHES BLOWN DOWN-APPROXIMATELY 6 INCHES
IN DIAMETER.
&&
MCDLocal storm report, Jul 13, 7:42 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
742 PM EDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND DMG NAPOLEON 41.39N 84.13W
07/13/2016 HENRY OH PUBLIC
LARGE TREE DOWNED ACROSS TWO
YARDS-APPROXIMATELY 1 FT DIAMETER.
&&
MCDLocal storm report, Jul 13, 7:50 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
750 PM EDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND DMG 2 WSW LIMA 40.73N 84.14W
07/13/2016 ALLEN OH AMATEUR RADIO
SEVERAL TREES AND TREE LIMBS DOWNED IN LIMA.
ROOF DAMAGE ALSO REPORTED BUT DETAILS ON
ROOF WERE UNAVAILABLE.
&&
MCDThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 4:36 PM EDT | Special Weather Statement | IWX | Blackford | 39 min |
| Jul 13, 5:13 PM EDT | Special Weather Statement | IWX | Blackford | 47 min |
| Jul 13, 5:24 PM EDT | Severe Thunderstorm Warning | IWX | Adams | 36 min |
| Jul 13, 5:43 PM EDT | Special Weather Statement | IWX | Jay | 47 min |
| Jul 13, 6:14 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Jay, Wells | 22 min |
| Jul 13, 6:27 PM EDT | Special Weather Statement | IWX | Elkhart, Saint Joseph | 63 min |
| Jul 13, 6:32 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Saint Joseph | 43 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.